# SDR AALA201708089024

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 37,437 hours, 17,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ESCAPE ROPE COVER INOPERATIVE. REINSTALLED F/O ESCAPE ROPE COVER.
